# SDR DALA2021111907142

- Difficulty date: November 18, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 105,458 hours, 15,420 cycles
- System (JASC): 5711 · Wing Spar
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 192 FOUND 01 EA CRACK ON THE RH LOWER UNDER-WING LOGERON FITTING AS MARK. CORRECTIVE ACTION: THE CRACK LONGERON FITTING REPAIRED AS PER WORK CARD 5711-01042- 04. (2021725)
